Stability and Convergence Analysis of Second-Order Schemes for a Diffuse Interface Model with Peng-Robinson Equation of State

Qiujin Peng, Zhonghua Qiao, Shuyu Sun

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

In this paper, we present two second-order numerical schemes to solve the fourth order parabolic equation derived from a diffuse interface model with Peng-Robinson Equation of state (EOS) for pure substance. The mass conservation, energy decay property, unique solvability and L-infinity convergence of these two schemes are proved. Numerical results demonstrate the good approximation of the fourth order equation and confirm reliability of these two schemes.
Original languageEnglish (US)
Pages (from-to)737-765
Number of pages29
JournalJournal of Computational Mathematics
Volume35
Issue number6
DOIs
StatePublished - Jun 2017

Fingerprint Dive into the research topics of 'Stability and Convergence Analysis of Second-Order Schemes for a Diffuse Interface Model with Peng-Robinson Equation of State'. Together they form a unique fingerprint.

Cite this